# SDR SWAA2023100506882

- Difficulty date: October 2, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,085 hours, 29,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LIGHT COVER NEEDS TO BE REINSTALLED. ON THE EXIT ON AIRCRAFT LEFT<[01] R/R LIGHT ASSY AND INSTALLED LENS IAWMM 33-51-01
